# SDR DXTA2011072604673

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 3,246 hours, 1,960 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Part number: SPE3508005001
- Part serial: 1923
- Condition: Burned
- Part time: 1,960 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED A VERY SLIGHT ELECTRICAL SMOKE ODOR.  AFTER CLIMBING THROUGH 24000',  ODOR STRONGER & "LT & RT ICE DETECT FAIL" EICAS CAUTIONS CAME ON SIMULTANEOUSLY.  LIGHTS ON FOR ABOUT 30 SECS & THEN DISSAPPEARED.  ANNUCIATORS APPEARED ABOUT 30 SECS LATER FOR A FEW SECS AT AROUND 20000'.  REMAINED EXTIGUISHED FOR THE REST OF FLIGHT.  NO CIRCUIT BREAKERS TRIPPED & EVERYTHING LOOKED NORMAL ON ELECTRICAL & SECONDARY EICAS PAGES.  AFTER LANDING ODOR APPEARED TO BE COMING FROM WIRES ON AVIONICS BOX LOCATED BEHIND PILOT'S SEAT ON TOP OF THE POTABLE WATER CONTROLS.  FOUND ICE DETECTORS TO FAIL SELF TEST & SYS TEST.  SYS WOULD HEAT NORMALLY, BUT NO EICAS INDICATIONS WOULD INDICATE.   VERIFIED EJECTOR VALVE HEATER BLANKETS HAD NOT FAILED BY PERFORMING RESISTANCE CHECKS AT RELAY 350H IN RT RELAY JUNCTION BOX.  INVESTIGATED RT RELAY JUNCTION BOX FOR FAULTS & DAMAGED COMPONENTS. FOUND PC CARD/DIODE CARD82P TO BE DISCOLORED AND DISPLAYING BURN MARKS. R & R CARD 82P WITH NEW UNIT. OPS CHECK OF EFFECTED SYS CHECKED GOOD AT THIS TIME.  NO FURTHER FAULTS NOTED.
